# SDR UPS06447843

- Difficulty date: August 15, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65B0689529
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX, RT LOWER FUSELAGE INTERIOR STRUCTURE STRINGER SPLICE RETAINER ATT HOLE FOUND ELONGATED AT STA 2180 STRINGER 44R.  FX BS 2180 STR 44R STRINGER SPLICE REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
